Mayya Zhilova



9.  Zhilova, M. (2020). New Edgeworth-type expansions with finite sample guarantees. arxiv:2006.03959.

8.  Koltchinskii, V. and Zhilova, M. (2020). Estimation of smooth functionals of location parameter in Gaussian and Poincaré random shift models. To appear in Sankhya A.

7.  Koltchinskii, V. and Zhilova, M. (2019). Estimation of Smooth Functionals in Normal Models: Bias Reduction and Asymptotic Efficiency. To appear in the Annals of Statistics. arxiv:1912.08877.

6.  Koltchinskii, V. and Zhilova, M. (2018). Efficient Estimation of Smooth Functionals in Gaussian Shift Models. arxiv:1810.02767. To appear in Annales de l'Institut Henri Poincaré.

5.  Zhilova, M. (2020). Nonclassical Berry–Esseen inequalities and accuracy of the bootstrap. The Annals of Statistics. 48(4):1922–1939. doi:10.1214/18-AOS1802, arxiv:1611.02686.

4.  Zhilova, M. (2015). Simultaneous likelihood-based bootstrap confidence sets for a large number of models. arxiv:1506.05779.

3.  Spokoiny, V. and Zhilova, M. (2015). Bootstrap confidence sets under model misspecification. The Annals of Statistics. 43(6):2653–2675. doi:10.1214/15-AOS1355.

2.  Zhilova, M. M. and Spokoiny, V. G. (2013). Uniform properties of the local maximum likelihood estimate. Automation and Remote Control. 74(10):1656–1669. doi:10.1134/S0005117913100068.

1.  Spokoiny, V. and Zhilova, M. (2013). Sharp deviation bounds for quadratic forms. Mathematical Methods of Statistics. 22(2):100–113. doi:10.3103/S1066530713020026.

PhD thesis:  Bootstrap confidence sets under model misspecification, (2015). Online publication.